# SDR UIEA2021011400053

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,830 hours, 21,684 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING.  PERFORMED FIM TASK 49-11 FAULT TREE 958, NO DEFECTS NOTED.  SERVICED APU OIL, IAW AMM 12-13-01.  TO FULL W/ .5 QUART.  PERFORMED GBVI OF EWIS, IAW AMM 20-60-04-102-001.  PERFORMED OPERATIONS CHECK, IAW AMM 49-11-00.  3 GOOD STARTS AND NO DEFECTS NOTED.  ALSO USE A WIDE PNEUMATIC & ELECTRICAL LOAD ON APU.
